RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 591–599 (Mi mz525)  

Quantum Algebraic Tori

A. N. Panov

Samara State University

Abstract: In the paper, quantum algebraic tori over an arbitrary field are studied. A characterization of quantum algebraic tori in terms of exact sequences is given. A description of the center is obtained. In the case of roots of unity, a quantum torus defines a family of central simple algebras over the spectrum of the center. For quantum tori of dimension 2, systems of generating elements are constructed and defining relations are written out. The case of roots of unity is considered.

DOI: https://doi.org/10.4213/mzm525

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 537–545

Bibliographic databases:

UDC: 512.66
Received: 04.11.1998

Citation: A. N. Panov, “Quantum Algebraic Tori”, Mat. Zametki, 69:4 (2001), 591–599; Math. Notes, 69:4 (2001), 537–545

Citation in format AMSBIB
\Bibitem{Pan01}
\by A.~N.~Panov
\paper Quantum Algebraic Tori
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 591--599
\mathnet{http://mi.mathnet.ru/mz525}
\crossref{https://doi.org/10.4213/mzm525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1845998}
\zmath{https://zbmath.org/?q=an:0995.16034}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 537--545
\crossref{https://doi.org/10.1023/A:1010264331776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200023}


Linking options:
  • http://mi.mathnet.ru/eng/mz525
  • https://doi.org/10.4213/mzm525
  • http://mi.mathnet.ru/eng/mz/v69/i4/p591

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:63
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019